MathSciNet Relay Station
MathSciNet bibliographic data
MR1799653 (2001k:35045) 35C05 (31B05 35J05 35J25)
Ou, Biao A uniqueness theorem for harmonic functions on the upper-half plane. Conform. Geom. Dyn. 4 (2000), 120–125 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement